Alert archive / Massachusetts / Wind Advisories in 2023

Wind Advisory 11, NWS Boston/Norton, MA

November 21, 20237 counties in Massachusetts; Newport County, Washington County, Rhode Island

NWS Boston/Norton, MA issued this wind advisory at Nov 21, 2023, 3:09 AM EST for 7 counties in Massachusetts; Newport County, Washington County, Rhode Island. It took effect at Nov 22, 2023, 4:00 AM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Nov 21, 2023, 3:09 AM EST (08:09 UTC)
In effect from
Nov 22, 2023, 4:00 AM EST
Expired
Nov 22, 2023, 2:33 PM EST
In force
11 hr
Issued by
NWS Boston/Norton, MA

Counties Barnstable County, MA, Bristol County, MA, Dukes County, MA, Essex County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Newport County, RI, Washington County, RI

The radar

The Boston radar (KBOX), 32 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 8.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2023-11-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2023-11-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1689 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

478 
WWUS71 KBOX 210809
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
309 AM EST Tue Nov 21 2023

RIZ008-212115-
/O.NEW.KBOX.WI.Y.0011.231122T0900Z-231122T1800Z/
Block Island RI-
Including the city of New Shoreham
309 AM EST Tue Nov 21 2023

...WIND ADVISORY IN EFFECT FROM 4 AM TO 1 PM EST WEDNESDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Block Island.

* WHEN...From 4 AM to 1 PM EST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strongest wind gusts will occur between
  5 AM and noon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MAZ022>024-212115-
/O.NEW.KBOX.WI.Y.0011.231122T0900Z-231122T2100Z/
Barnstable MA-Dukes MA-Nantucket MA-
Including the cities of Chatham, Falmouth, Provincetown, 
Vineyard Haven, and Nantucket
309 AM EST Tue Nov 21 2023

...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST WEDNESDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Barnstable, Dukes and Nantucket Counties.

* WHEN...From 4 AM to 4 PM EST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strongest wind gusts will occur between
  7 AM and 2 PM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/box
4 follow-up statements
104 
WWUS71 KBOX 211939
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
239 PM EST Tue Nov 21 2023

MAZ007-220845-
/O.EXA.KBOX.WI.Y.0011.231122T0900Z-231122T2100Z/
Eastern Essex MA-
Including the city of Gloucester
239 PM EST Tue Nov 21 2023

...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST WEDNESDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Eastern Essex County.

* WHEN...From 4 AM to 4 PM EST Wednesday. Strongest winds will
  occur from about 9 AM to 1 PM. 

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

RIZ008-220845-
/O.CON.KBOX.WI.Y.0011.231122T0900Z-231122T1800Z/
Block Island RI-
Including the city of New Shoreham
239 PM EST Tue Nov 21 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 1 PM EST
WEDNESDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Block Island.

* WHEN...From 4 AM to 1 PM EST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Strongest winds will occur from about 7 AM
  to 11 AM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MAZ022>024-220845-
/O.CON.KBOX.WI.Y.0011.231122T0900Z-231122T2100Z/
Barnstable MA-Dukes MA-Nantucket MA-
Including the cities of Chatham, Falmouth, Provincetown, 
Vineyard Haven, and Nantucket
239 PM EST Tue Nov 21 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST
WEDNESDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 55 mph
  expected. A few gusts up to 60 mph is possible (20-30%). 

* WHERE...Barnstable, Dukes and Nantucket Counties.

* WHEN...From 4 AM to 4 PM EST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Strongest winds will occur from about 9 AM
  to 2 PM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/box
958 
WWUS71 KBOX 220804
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
304 AM EST Wed Nov 22 2023

MAZ019>021-RIZ006-007-221700-
/O.EXB.KBOX.WI.Y.0011.231122T0900Z-231122T1700Z/
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Washington RI-Newport RI-
Including the cities of Plymouth, Fall River, New Bedford, 
Mattapoisett, Narragansett, Westerly, and Newport
304 AM EST Wed Nov 22 2023

...WIND ADVISORY IN EFFECT UNTIL NOON EST TODAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Eastern and Southern Plymouth, Southern Bristol, 
  Washington, and Newport Counties.

* WHEN...Until noon EST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

RIZ008-221700-
/O.EXT.KBOX.WI.Y.0011.231122T0900Z-231122T1700Z/
Block Island RI-
Including the city of New Shoreham
304 AM EST Wed Nov 22 2023

...WIND ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Block Island.

* WHEN...Until noon EST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MAZ007-022>024-222000-
/O.EXT.KBOX.WI.Y.0011.231122T0900Z-231122T2000Z/
Eastern Essex MA-Barnstable MA-Dukes MA-Nantucket MA-
Including the cities of Gloucester, Chatham, Falmouth, 
Provincetown, Vineyard Haven, and Nantucket
304 AM EST Wed Nov 22 2023

...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 55 mph
  expected. A few gusts up to 60 mph is possible over Nantucket 
  (20-30%).

* WHERE...Eastern Essex, Barnstable, Dukes and Nantucket 
  Counties.

* WHEN...Until 3 PM EST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/box
103 
WWUS71 KBOX 221803
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
103 PM EST Wed Nov 22 2023

MAZ007-022>024-222000-
/O.CON.KBOX.WI.Y.0011.000000T0000Z-231122T2000Z/
Eastern Essex MA-Barnstable MA-Dukes MA-Nantucket MA-
Including the cities of Gloucester, Chatham, Falmouth, 
Provincetown, Vineyard Haven, and Nantucket
103 PM EST Wed Nov 22 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 55 mph 
  expected. A few gusts up to 60 mph is possible over Nantucket 
  (20- 30%).

* WHERE...Eastern Essex, Barnstable, Dukes and Nantucket 
  Counties.

* WHEN...Until 3 PM EST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/box
682 
WWUS71 KBOX 221933
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
233 PM EST Wed Nov 22 2023

MAZ007-022>024-222045-
/O.CAN.KBOX.WI.Y.0011.000000T0000Z-231122T2000Z/
Eastern Essex MA-Barnstable MA-Dukes MA-Nantucket MA-
Including the cities of Gloucester, Chatham, Falmouth, 
Provincetown, Vineyard Haven, and Nantucket
233 PM EST Wed Nov 22 2023

...WIND ADVISORY IS CANCELLED...

$$

For more information from the National Weather Service visit
https://weather.gov/box

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Nov 21, 12:49 AM EST, 2 hours 20 minutes earlier.

Area forecast discussion, Nov 21, 12:49 AM EST, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1249 AM EST Tue Nov 21 2023

.SYNOPSIS...
Strong high pressure moves over New England tonight bringing a
cold night. Temperatures recover under early full sunshine early
on Tuesday, although clouds will be on the increase later in the
day. Low pressure will bring mostly rain tomorrow night into
Wednesday, but some accumulating snow is expected across the
high terrain Tuesday night at the onset. In addition...a period
of strong winds are expected along the coast Wednesday morning
especially towards the Cape and Islands. Dry and cool weather
anticipated for Thanksgiving into late week.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
940 PM update...

High pres builds over northern New Eng tonight with light north
winds. High clouds streaming into SNE which should keep temps
from getting as cold as they could under totally clear skies. As
a result we tweaked min temps upward a tad. Still cold with
lows ranging from 15-25F across SNE, a bit milder in Boston and
Cape and Islands. Scattered to broken ocean effect clouds will
continue to impact the Cape/Islands with sufficient cold air
over warmer SST, and temps at top of mixed layer changing little
overnight.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
330 PM Update:

Tuesday:

Strong 1035+ mb ridge of high pressure over SNE to begin Tues,
with a cold start to the morning. Full sun at least early
should bring gradual warming, though as we move through the day
expect a steady increasing canopy of high to mid level clouds.
Those clouds should at least slow if not curb further warming.
There may be some lower cloud cover arriving later in the aftn,
but also noted that there is a lot of dry air below 800 mb and
that will be a factor when assessing onset timing and precip
type regarding our period of more active weather coming in for
tomorrow night. Due to the chilly start, highs may only reach
into the mid to upper 30s across the higher terrain sites in NW
MA/northern CT, and around low to mid 40s in the lower
elevations.

Tuesday Night through Wednesday:

Key Points:

* Minor snow accum (C-3", local 4") in the higher terrain,
  becoming steady Tue night/early Wed before changing to rain;
  any travel impact restricted to these higher elevation areas
  and along the Route 2 corridor during the overnight to early
  Wed AM period.

* Rainy conditions expected in lower elevations.

* SE gusts 35-45 mph pre-dawn to early Wed aftn along the MA/RI
  South Coast, Cape Cod and the Islands, though gusts to 50 mph
  could be possible. Any wind-related impact looks limited.

Primary low pressure expected to be over the lower Gt Lakes
region early Tue night lifts NE into the St. Lawrence Valley
overnight, giving way to a secondary area of low pressure near
the lower Hudson Valley early Wed. This secondary area of low
pressure then takes a track over or around the I-95 corridor on
Wed and then offshore by late in the day. This complex system is
expected to bring a higher elevation snow-to-rain scenario with
minor accumulation to be washed away, with mainly plain rain in
the lower elevations. In addition, a period of gusty SE to S
winds are anticipated, peaking for the early Wed AM to midday
period. This combo has the potential to be a nuisance for
Thanksgiving holiday travelers on one of if not the biggest
travel day of the year, although we are not anticipating
significant travel problems.

Precipitation...

Due to drier air in place - and it is a deep layer of dry air
below 800 mb - it seems likely that precip won't start any
sooner than late-evening (after 9 PM) in western CT and western
and central MA, amid increasing isentropic lift. Further east
from there into RI and eastern MA, may not see steadier
precipitation begin until around midnight or shortly thereafter.
This drier air eventually saturating up however should cool the
column through wet bulb effects in all areas, and help to lock
in surface sub-32F air in and around the higher terrain.

Steadier precipitation in and around the Berkshires and
northern hills of Worcester County should start as a dense, wet
snow at onset during the later-evening and overnight hours, and
could come down at a decent clip for a few hrs where minor
accumulation on roads has a better chance to occur. If there are
any significant travel problems it would probably be during
this evening to early-Wed AM period in the interior portion of
MA, but this minor snow accumulation should be washed away by
rain as temperatures steadily warm during the Wed mid morning
hrs. For these areas, latest snow forecast has a coating to 2
inches in most locations, with 2 to up to 4 inches above 1500 ft
elevation. This also meshes with most (non-NAM) model positive
snow depth change forecasts, and those often perform well in
these borderline/marginal-temperature/early-season snow events.
Will hold on any winter weather advisories for these elevation
locations for now since amounts are borderline for Advisory and
any minor snow to be washed away, but wouldn't rule out a need
for one given the holiday travel period. Certainly if travels
bring you into points further north and west into VT/NH where
colder air may be more entrenched, the potential for greater
accumulation exists, but it is looking like we'll be on the
fringe of those higher snow totals.

In the lower elevations and urban areas - expect a period of
steady rain to develop, although depending on the depth of dry
air, it wouldn't shock me if we see rain mixed with sleet
pellets for a time at the very early outset. But overall should
be almost entirely rain, steadiest during the morning to early
afternoon as secondary low moves ENE. Dryslot moves in during
the afternoon hrs, which should put an end to precipitation in
all areas, although indications are that post-frontal shallow
moisture becomes trapped underneath dry layer aloft which could
mean less optimistic outcome for clearing. Pretty moisture-
laden system with an inch to up to an inch and an half of rain.

Winds...

SE winds will pick up in speed in most areas Tue evening, to
more of a wind-driven rain with gusts 20-30 mph. The area where
the potential exists for gusts of 35-45 mph is along the
immediate south coast, Cape Cod and the Islands during the pre-
dawn to the early afternoon Wed hrs. This occurs in lockstep
with an advancing SE 950 mb jet of 50-60 kt! The challenge with
these scenarios is the strongest low level jet occurs in a
period where model forecast soundings show inverted temperature
profiles, which limits mixing of these jet to the surface to
some extent. That is again the case here, so there is still a
degree of uncertainty on gust speeds. Even if we can get into
the wind advisory range of 45-50 mph, impact from this stronger
gusts would probably be pretty limited. SE gusts should decrease
significantly as low pressure moves offshore, although later in
the day we get a period of cold-advection driven NW winds that
stand to increase.

Temperatures...

Expect highs on Wed to eventually reach into the low 40s around
the higher terrain, though it may take some time to get there.
Elsewhere, look for highs in the mid 40s to the mid 50s, warmest
along the immediate south coast.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Key Points...

* Dry, cool, and breezy for Thanksgiving through at least Friday.

* Offshore low pressure should pass by sometime Sunday into Monday.

Trending drier for Thanksgiving into late this week as a low
pressure departs and a moisture-starved front passes by. The
details get a little fuzzy after then. The latest deterministic
runs have trended drier, keeping a low pressure farther
offshore. However, the ensembled solutions, still hold onto more
of a risk for precipitation this weekend, especially towards the
Cape and islands. Given the uncertainty in the overall synoptic
pattern, expecting it will take a couple of days for the timing
details to come into better focus. These timing details will
ultimately determine the track of an offshore low pressure, A
track farther offshore would mean a colder and drier forecast
into at least Sunday. For now, stayed closer to an ensemble
approach and kept at least some risk for precipitation this
weekend into early next week.

Near normal temperatures anticipated for Thursday, but the
majority of this portion of the forecast should have below
normal temperatures.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
Forecast Confidence Levels:

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

06z TAF update...

Through Today...High confidence.

VFR, but sct-bkn cigs 3-4k ft developing across eastern MA after
12z. N winds becoming E/SE near 10 kt this afternoon.

Tonight...Moderate confidence.

Cigs lowering to MVFR-IFR from W to E as rain overspreads the
region, with high elevation snow changing to rain 06-10z.
Timing of precip 00-03z in the west and 03-06z eastern New Eng.
1-2" accum possible at ORH. Increasing SE winds with gusts
25-35 kt developing along the coast 08-12z.

Wednesday...Moderate confidence.

Widespread IFR in rain, tapering off from west to east in the
afternoon. Cigs may improve to MVFR-VFR in the CT valley late in
the day. SE gusts to 35-45 kt immediate south coast and
Cape/Islands 12-18z, possibly lingering a few hours later over
the Cape/Islands.

KBOS Terminal...High confidence in TAF. VFR into this evening
but a period of cigs 3-4k ft may develop after 15z. Cigs lower
to MVFR then IFR after midnight as rain develops. N winds shift
to E 16-17z.

KBDL Terminal...High confidence in TAF. VFR today with cigs
lowering to MVFR-IFR this evening as rain develops.

Outlook /Wednesday Night through Saturday/...

Wednesday Night: Mainly VFR, with local IFR possible. Windy
with local gusts up to 30 kt. Slight chance RA.

Thanksgiving Day: VFR. Windy with gusts up to 30 kt.

Thursday Night: VFR. Windy with areas of gusts up to 30 kt.

Friday: VFR. Breezy.

Friday Night: VFR. Breezy. Slight chance SHRA, slight chance
SHSN.

Saturday: VFR. Slight chance SHRA.

&&

.MARINE...
Forecaster Confidence Levels:

Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

Tonight and Tuesday: High confidence.

SCAs continue on most outer waters, however decreasing SCA level
NW gusts early tonight before winds trend sub-SCA early tonight.
Offshore seas may still hover near 5 ft criteria thru early Tue
morning.

Winds on Tue mainly under 20 kt from the E/SE.

Tuesday Night and Wednesday: Moderate to high confidence.

Gale Watches continue on all waters in this period.

Expect SE winds to steadily increase on all waters to SCA level
Tue night, then punch into the Gale range on especially
southern waters by Tue overnight, and increase to Gales on all
waters by early Wed AM. Peak gusts up to 45 kt on the southern
offshore waters. Seas build and become increasingly rough to
around 7-10 ft on the outer waters, and around 5-7 ft nearshore.
Rain to become steady and wind-driven overnight Tues into Wed.

Outlook /Wednesday Night through Saturday/...

Wednesday Night: Low risk for Small Craft Advisory winds with
local gusts up to 30 kt. Rough seas up to 10 ft. Chance of
rain.

Thanksgiving Day: Low risk for gale force winds with gusts up
to 35 kt. Rough seas up to 9 ft. Slight chance of rain.

Thursday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 30 kt. Seas up to 5 ft.

Friday: Low risk for Small Craft Advisory winds with gusts up
to 20 kt. Areas of seas approaching 5 ft.

Friday Night through Saturday: Winds less than 25 kt. Seas
locally approaching 5 ft. Slight chance of rain showers.

&&

.CLIMATE...
Thanksgiving Day Records

Last Measurable Snowfall

BOS 0.3 inches on 11/27/2014
BDL 0.5 inches on 11/27/2014
PVD 0.3 inches on 11/27/2014
ORH 1.1 inches on 11/27/2014

Record Snowfall

BOS 4.4 inches on 11/23/1989
BDL 7.6 inches on 11/25/1971
PVD 8.0 inches on 11/23/1989
ORH 14.8 inches on 11/25/1971

Record Precipitation

BOS 2.59 inches on 11/25/1971
BDL 1.56 inches on 11/25/1971
PVD 3.31 inches on 11/23/2006
ORH 1.49 inches on 11/23/2006

Record High Temperature

BOS 71 degrees on 11/20/1941
BDL 69 degrees on 11/30/1933
PVD 70 degrees on 11/20/1941
ORH 69 degrees on 11/20/1941

Record Low Temperature

BOS 11 degrees on 11/27/1873
BDL  9 degrees on 11/22/2018
PVD 14 degrees on 11/30/1905 and 11/23/1972
ORH  7 degrees on 11/22/2018

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Gale Watch from late tonight through Wednesday evening for
     ANZ230>234-250-251-254-255.
     Gale Watch from late tonight through Wednesday afternoon for
     ANZ235>237-256.
     Small Craft Advisory until 10 AM EST this morning for ANZ250-
     254-255.

&&

SYNOPSIS...Belk/Loconto/Dooley
NEAR TERM...KJC
SHORT TERM...Loconto
LONG TERM...Belk
AVIATION...Belk/KJC
MARINE...Belk/Loconto
CLIMATE...BL

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 3:10 AM ESTGale WarningBOX35 hr
Nov 21, 3:16 AM ESTWinter Weather AdvisoryBOXFranklin, Hampshire28 hr

Nearby

Wind Advisories in Massachusetts, 2023Wind Advisories in Rhode Island, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.